# SDR CA110105004

- Difficulty date: December 2, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,651 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 77041
- Condition: Leaking
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WITHIN LIMITS BUT UNECESSARY THIS SEEMS RELATED TO OIL TYPE MOST OF THE LEAKS START WHEN THE OIL IS CHANGED FROM SUMMER TO WINTER OILS.  OUR BEST RESULTS OF NO LEAK IS WITH MOBIL 254 MIL-L-23699 WHICH IS ONLY APPROVED FOR SUMMER OPERATIONS. WHEN WE CHANGE TO THE WINTER OIL MOST TIMES A LEAK IS GENERATED.  THE 254 IS ONLY APPROVED FOR -20 DEGREES CELCIUS.
